# SDR AALA202502053668

- Difficulty date: January 22, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 44,571 hours, 18,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113A2550603
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING INBOARD FLAP TRAILING EDGE WEDGE LOWER SURFACE IS DELAMINATED.  REMOVED AND INSTALLED NEW WEDGE ASSEMBLY ON LEFT HAND WING INBOARD FLAP. PER B737-NG SRM 51-40-02-0G.
